# SDR SWAA2022022500089

- Difficulty date: December 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CORROSION IN AND AROUND SEVERAL N/P HOLES FOR CENTER SCUFF PLATE. / FACT AS A RESULT OF POST REPAIR INSPECTION
